# SDR SWAA2022110267157

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 46,944 hours, 24,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: AA554874
- Condition: Loose
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK THAT HOLDS GIRT BAR IN FORWARD RIGHT GALLEY LOOSE / [01] INSTALLED MISSING RIVET ON FWD SVC EMERGENCY DOOR SLIDE AFT GIRT BAR HOOK PER SIP AND MT 725-61-06 OPS CHECK GOOD.
